November 28, 2017
A patient with true anaphylaxis (shortness of breath, wheezing, dysrythmia, swelling) can be extremely stressfull for the EMS provider. However, early epinephrine adminsitration can have significant positive affects for your patient. Review your local protocols and make sure you are familiar with your epinephrine dosing.
September 8, 2017
Hello Everyone!!! Yes we are still here. We apologize to all of our listeners for the delay in releasing new episodes. This podcast is produced by Delaware County EMS and The Ohio State University Center of EMS. With that said, we record, edit, and produce our episodes in addition to all of our full time responsibilities. Needless to say, we have all been very busy.
In this episode we discuss a very unusual presentation of a patient that had overdosed. Sometimes we get comfortable with how our different pateints present and then we are thrown for a loop. Let us know what you think.
Spread the word....we are back!!!
August 1, 2016
In this episode we were joined by Dr. Kelsey Billups to discuss an interesting case that presented in the ED. The patient was experiencing tachycardia and became unstable even after treatment in the ED. This case study presents a great opportunity to discuss what we do when you have exhausted the ACLS algorithm and nothing seems to be working. If you have experienced a similar case or would like to weigh in on this topic feel free to leave comments. Stay Safe!!!